The Directory of Open Access Journals
DOAJ Logotype
Open
Global
Trusted
Main actions
Support
Institutions and libraries
Publishers
Institutional and library supporters
Apply
Application form
Guide to applying
The DOAJ Seal
Transparency & best practice
Publisher information
Licensing & copyright
Search
Menu
Secondary actions
Search
Journals
Articles
Documentation
API
OAI-PMH
Widgets
Public data dump
OpenURL
XML
Metadata help
Preservation
About
About DOAJ
DOAJ at 20
DOAJ team
Ambassadors
Advisory Board & Council
Editorial Policy Advisory Group
Volunteers
News
Support
Institutions and libraries
Publishers
Institutional and library supporters
Apply
Application form
Guide to applying
The DOAJ Seal
Transparency & best practice
Publisher information
Licensing & copyright
Login
Login
Quick search
Close
×
Journals
Articles
Search by keywords:
In the field:
In all fields
Title
ISSN
Subject
Publisher
Country of publisher
Search
Open Mathematics
(Dec 2012)
The shadowing chain lemma for singular Hamiltonian systems involving strong forces
Izydorek Marek,
Janczewska Joanna
Affiliations
Izydorek Marek
Faculty of Technical Physics and Applied Mathematics, Gdańsk University of Technology, Narutowicza 11/12, 80-233, Gdańsk, Poland
Janczewska Joanna
Faculty of Technical Physics and Applied Mathematics, Gdańsk University of Technology, Narutowicza 11/12, 80-233, Gdańsk, Poland
DOI
https://doi.org/10.2478/s11533-012-0107-6
Journal volume & issue
Vol. 10, no. 6
pp. 1928 – 1939
Abstract
Read online
No abstracts available.
Keywords
58f05
34c37
70h05
heteroclinic orbit
homoclinic orbit
rotation number (winding number)
shadowing chain lemma
singular hamiltonian systems
strong force
WeChat QR code
Close